Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Bradford F. Kimball "Limited Type of Primary Probability Distribution Applied to Annual Maximum Flood Flows," The Annals of Mathematical Statistics, Ann. Math. Statist. 13(3), 318-325, (September, 1942)